# SDR P5CA201805220077

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,268 hours, 3,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE.  PERFORMED A RESET OF THE PACK, CHECKED AND BITE TESTED OK ON THE LEFT PACK CONTROLLER, OPS CHECK GOOD.  MESSAGE ERASED IAW AMM  21-51-00/501.
